Top
10
Doctor insights on: Itchy Rash On Face Cortisone

Share
1

1
Slight itchy rash on face after using patanase... Is this a reaction and should I stop using it?

Slight itchy  rash on face after using patanase... Is this a reaction and should I stop using it?

Rash from patanase: It is possibly related to the patanase. The easiest thing to do is to stop the medication and see if the rash goes away. If and when the medication is restarted and the rash reappears then you likely have your answer. ...Read more

See 1 more doctor answer
Dr. Cornelia Franz
1,059 doctors shared insights

Rash (Definition)

Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more


2

2
What causes a itchy rash on face mostly nose and forehead?

What causes a itchy rash on face mostly nose and forehead?

Probably allergy: It could be something else. You need to be examined by a dermatologist who can then recommend treatment. ...Read more

3

3
What can I take if I have an itchy rash on face and puffy eyes?

What can I take if I have an itchy rash on face and puffy eyes?

Many possibilities: There are many types and causes of skin rashes. Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, viral or fungal infections can cause rashes on the skin. Insect bites can also be the cause of a rash on the skin. Have it evaluated by a professional and get the appropriate treatment. ...Read more

See 1 more doctor answer
4

4
Was on high dose of predinsone for 2 1/2 weeks. Came off of it and developed a non itchy "rash" on face and chest that looks like bad acne. Is this co?

Was on high dose of predinsone for 2 1/2 weeks. Came off of it and developed a non itchy "rash" on face and chest that looks like bad acne. Is this co?

Expected: Acnes is a common side effects after high dose of prednisone. It will go away with time but if it bothers you a lot, ask your doctor to prescribe a retinoid cream for you. ...Read more

See 1 more doctor answer
5

5
Can i put cortisone cream near a large open (healing) wound? I have a very itchy rash from having to keep the wound covered.

Can i put cortisone cream near a large open (healing) wound? I have a very itchy rash from having to keep the wound covered.

Good question.: There is no definitive answer to this question since cortisone does reduce one's immune response to the infection. On the other hand, if you need to scratch the wound because of the itching, it will also cause problems as well. I think you should check with your doctor to discuss this issue. Be sure that your itching is not from a contact allergy to the tape. ...Read more

7

7
Should I go to the doctor for a tick bite? Very small Tick removed 2 days ago. Red itchy rash at site of tick bite. Applied cortisone cream.

Should I go to the doctor for a tick bite?  Very small Tick removed 2 days ago. Red itchy rash  at site of tick bite. Applied cortisone cream.

See DR: Tiny tick= risk for Lyme disease. You have a local reaction to the tick. There is good evidence for using a single dose of antibiotic, typically 200mg Doxycycline (I prefer minocycline) within 48 hrs after discovery of a deer tick to prevent Lyme. You need to be alert and ready for possible Lyme during the next 3 weeks. Unfortunately the blood tests are not reliable and sometimes the primary erytm ...Read more

See 2 more doctor answers
10

10
Have an itchy rash that's spreading. Tried cortizone (hydrocortisone) and didn't work. Now trying olux-e and its not working either. What should I use to get rid of it?

Have an itchy rash that's spreading. Tried cortizone (hydrocortisone) and didn't work. Now trying olux-e and its not working either. What should I use to get rid of it?

Depends: If the rash is fungal, you need to use an anti fungal cream. There are some otc preparations. However, if it allergic Benadryl (diphenhydramine) orally or topically can work. Additionally the steroid cream you used may just not be strong enough. Lastly, the rash could be coming from something internal. See your physician or a dermatologist for evaluation. ...Read more

Dr. Oscar Novick
90 doctors shared insights

Rash On Face (Definition)

Rash on face varies depending on the cause. Raised rash is one, which are palpable or felt by fingers. The different types of raised rashes are: papules (like a pimple), pustular (containing pus), vesicular (containing fluid like chicken pox), or a patch with margins such as in tinea. The nature of the rash gives us clues ...Read more


Dr. John Chiu
2,561 doctors shared insights

Skin Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more